# SDR GTIA20111230322

- Difficulty date: December 30, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 19,262 hours, 9,115 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD PAX DOOR PRESSURE LOW.  SERVICED LT FWD PAX DOOR DAMPER AND EMERGENCY  OPERATION CYLINDER TO PROPER PRESSURE IAW AMM 52-10-00-614-001.
